Injection causes visual impairment at Nuwara Eliya hospital

Injection causes visual impairment at Nuwara Eliya hospital

Injection causes visual impairment at Nuwara Eliya hospital

Written by Staff Writer

23 Sep, 2018 | 12:53 pm

COLOMBO (News 1st) – Several patients who sought medication from the Nuwara Eliya hospital have encountered issues relating to their vision after officials at the hospital administered an injection used for eye diseases.

The affected patients told News1st that they are suffering from visual impairment after taking this injection.

Director of the Nuwara Eliya General hospital Dr Aruna Jayasekara, stated that over 12 patients who had obtained the injection from last week are currently receiving treatment at the hospital.

The usage of injections, from the batch in question, has been suspended following the incident. The Director of the Nuwara Eliya Hospital further noted that the injection samples were sent to the Ministry of Health for investigations.

Latest News

Are you interested in advertising on our website or video channel
Please contact us at [email protected]